MAUDE Adverse Event Report: CARDINAL N-C CONN TUBE 5MM X3.0M; TUBING, NONINVASIVE

CARDINAL N-C CONN TUBE 5MM X3.0M; TUBING, NONINVASIVE
Model Number 8888301523
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: there were three cases where the blue grip came off during use.All three of the actual products are discarded due to blood adhesion and cannot be collected.I suspect a bad adhesion, but please report if the same case occurs in the same lot.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because it was discarded due to contamination.
 
Additional Manufacturer Narrative
Please disregard this report number (9612030-2023-03763).Further information determined that an detachment of this device is not fda reportable.

Brand Name
N-C CONN TUBE 5MM X3.0M
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17327488
Report Number9612030-2023-03763
Device Sequence Number5523768
Product Code GAZ
UDI-Device Identifier10884527019618
UDI-Public10884527019618
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number8888301523
Device Catalogue Number8888301523
Device Lot Number2226412564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date07/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown